advertisement
Question
Posted by: kjh | 2011-09-30

serlife

can serlife cause decrease in appetite/loss of appetite?is it the generic of zoloft?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Serlife does contain the same active ingredient (SERTRALINE) as Zoloft. It may indeed cause a loss of appetite.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement